# SDR ASOA2012120602603

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,861 hours, 16,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 8 EMERGENCY LIGHT INOPERATIVE.  LAMPED EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECKED GOOD.
